Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Why are my periods delayed after taking Marvelin ?

I am 26 years old. i had sex on 9th of last month later on after 1 week i had marvelon and i got my periods on 26th Feb, now till this time (march 31st) i did not receive my periods. i am i pergnet? if so will did i get my periods on last month? i am confused. please help me
Asked On : Thu, 31 Mar 2011
Answers:  3 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to HealthcareMagic.
If previously your cycle was a regular 30 day cycle you should have got periods by 26 th of March.But since till31st you don't have periods so get a pregnancy test done at home in 2 days with first morning sample if the test is negative may be the disturbance is due to hormonal problem or if it is positive then you are pregnant .In either case you need to consult a Gynaecologist.
Answered: Thu, 31 Mar 2011
I find this answer helpful
  User's Response
Thanx Dr. Now i Got my periods.thanks for your comments
Answered: Thu, 31 Mar 2011
  User's Response
Further the tests were negative each time.
Answered: Sat, 9 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor